# SDR ASOA05309

- Difficulty date: March 26, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Engine: Ge CF348C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGER MAINTENANCE, THE LT AND RT FS 280 LOWER WEB AT THE BULKHEAD WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LT AND RT FS 280 LOWER WEB AT THE BULKHEAD IAW EO. (K)
